Robust H∞ control design for fuzzy singularly perturbed systems with Markovian jumps: an LMI approach
Nguang, S and Assawinchaichote, W and Shi, Peng (2007) Robust H∞ control design for fuzzy singularly perturbed systems with Markovian jumps: an LMI approach. IET Control Theory and Applications, 1 (4). pp. 893-908. ISSN 1751-8644Full text for this resource is not available from the Research Repository.
Examination is made of the problems of designing robust H infin state-feedback and output feedback controllers for a class of uncertain Markovian jump nonlinear singularly perturbed systems described by a Takagi-Sugeno fuzzy model with Markovian jumps. Based on the linear matrix inequality (LMI) approach, LMI-based sufficient conditions for the uncertain Markovian jump nonlinear singularly perturbed systems to have an Hinfin performance are derived. To alleviate the ill-conditioning resulting from the interaction of slow and fast dynamic modes, solutions to the problems are given in terms of linear matrix inequalities that are independent of the singular perturbation epsiv, when epsiv is sufficiently small. The proposed approach does not involve the separation of states into slow and fast ones and it can be applied not only to standard, but also to nonstandard nonlinear singularly perturbed systems. A numerical example is provided to illustrate the design developed in this paper.
|Uncontrolled Keywords:||ResPubID18971, Markovian jumps, Takagi-Sugeno fuzzy model, fuzzy singularly perturbed systems, linear matrix inequality, nonlinear systems, output feedback, robust H-infinity control, state-feedback|
|Subjects:||Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
FOR Classification > 0199 Other Mathematical Sciences Information Systems
|Date Deposited:||30 Aug 2011 01:42|
|Last Modified:||21 Dec 2011 22:35|
|ePrint Statistics:||View download statistics for this item|
Repository staff only